# SDR W8PA970190

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Corroded
- Location: Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON TAB HAS EVIDENCE OF CORROSION ON UPPER AND LOWER SURFACE OF LEADING EDGE SKIN (BULL NOSE).  AIELRON TAB REMOVED ON WINGS 118, CUST ID 00361.  REPALCED AILERON TAB.  INSTALLATION OF AILERON TAB TO BE ACCOMPLISHED ON WINGS 118 CUST ID 00361.  (X)
